hi had an ep study about a month ago. I am on betapace af 40mg bid. My question is after a month I still feel bouts of skipped beats , times when my heart races and I got very. Dizzy again last week. Shouldn't have all this stopped? I went in for EKG couple weeks ago when I was having a problem but by the time I got in it was normal heart rate. Anyone have suggestions or advice?
I was on betapace 160mg to keep me out of a-fib and to keep my heart rate down. It worked great for those purposes but I actually had an increase with the "skipped beats" such as pac's and svt. For the first month or two I felt like my heart was all over the place especially during exercise but it settled down after a while but still had bouts of it. I was on it for six months. It was the only medication that worked for me. But I had to quit it after six months because I had open heart surgery. On topril xl now and am having lots of complicated rhythm problems from the surgery.
Then only real way to catch those irregular rhythms is on some type of monitor - event or 24/48 hour. It's almost impossible to get it on an ekg if it is not constant.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.